# SDR 9723185504

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AT FL370, RECEIVED TRAILING EDGE FLAP DISAGREE WARNING AND TRAILING EDGE FLAP ASYMMETRY EICAS MESSAGE.  CREW PERFORMED COM PROCEDURE AND A DECISION WAS MADE TO DIVERT TO MSP FOR BETTER RUNWAY CONDITIONS.  FLIGHT LANDED IN MSP WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 FLAP SLAT ELECTRONIC UNIT AND THE LEFT FLAP POSITION TRANSMITTER.  OPERATIONAL CHECK WAS SATISFACTORY.
